Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have erectile dysfunction, hypertension, taking Stamlo beta. How to cure ED?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Hi doctor, I am currently facing a problem of erectyle dysfunction, i was diagonised with hypertension in 2003 and till date on medication of stamlo beta(one tab daily in the morning) till date my bp is in the normal level and i have not faced any health releted problem. Please suggest remedies for my problem with suggestion regarding cure to my problem of erectyle dysfunction.Also pleas advise whether i can discontinue using stamlo beta or otherwise please suggest any advice pertaining to leading a healthy lifestyle alongwith my medical problem If i continue using stamlo beta what are the possible side effects that i may face in life. Will continuation of this medicine alongwith lifestyle modification ensure me of no ill health relating to hypertension? will taking stamlo beta life long affect my health in other fields like hear disease? what other precautions should i take to ensure normal health?
Posted Sun, 26 Aug 2012 in Erectile Dysfunction
Answered by Dr. Chandra Shekhar Sharma 17 minutes later

Welcome to XXXXXXX

It is a rare side effect of Stamlo beta.

I shall like to know the duration of disease (erectile dysfunction).

What is your blood sugar (F & PP), Thyroid profile and S. testosterone reports?

Do you perform exercises regularly?

Are you obese?

Thanks for posting your query.

With good wishes,
Above answer was peer-reviewed by
Follow-up: Have erectile dysfunction, hypertension, taking Stamlo beta. How to cure ED? 3 hours later
well doc i did check my fasting blood 10 days back it was 118mg, one random was done last month it read 134mg, . My problem of erectyle dysfunction existed from january 2012, i have not teated testosterone and thyroid profile lately, however a TSH was done a few months back which was ok, I am not obse and go out for mild jogging early morning five to six days a week though because of monsoon rains it has become a little erratic now, my body weight is 70kgs and i am around 5'9ft in length and 41 yrs of age
Answered by Dr. Chandra Shekhar Sharma 1 hour later

Welcome again,

Stamlo Beta contains amlodipine and atenolol.

As you are suffering from hypertension, you have to take some medicine regularly.

Every medicine has some side effects.

Your B.P. is controlled with Stamlo beta. If you will not take Stamlo beta, your B.P. may rise again.

High B.P. will cause more harm to your body than Stamlo beta.

Thus you have to take it continuously. Whenever you feel some side effect, can contact your physician for solution.

For erectile dysfunction, your examination and some tests will be required. As your fasting blood sugar is slightly higher, you should get your pp sugar tested.

You should consult your physician for examination, tests and prescription.

Aerobic exercise is an effective treatment for erectile dysfunction.

Topical creams like Vitaros, medicine like phosphodiesterases, penis pump with compression ring and treatment with injections are available choice for treatment

Your physician may decide suitable treatment for you on the basis of examination.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
Follow-up: Have erectile dysfunction, hypertension, taking Stamlo beta. How to cure ED? 13 hours later
since i have done test on fasting sugar, what is the significance for going for pp sugar and what may it intereprete
Answered by Dr. Chandra Shekhar Sharma 45 minutes later

Welcome again,

Because your fasting blood sugar is slightly high, Glucose tolerance test or at least measurement of blood sugar(PP) is required to rule out diabetes.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor